RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 91, Issue 5  


On the Initial Boundary-Value Problem for a Nonlinear Sobolev-Type Equation with Variable Coefficient
A. I. Aristov
643
On Certain Properties of Rademacher Chaos
S. V. Astashkin, R. S. Sukhanov
654
Automaton Barriers
A. V. Babash
667
On the Growth of Entire Functions with Discretely Measurable Zeros
G. G. Braichev, V. B. Sherstyukov
674
Fourier Coefficients of Continuous Functions
L. Gogoladze, V. Tsagareishvili
691
Homogeneous Orthogonally Additive Polynomials on Vector Lattices
Z. A. Kusraeva
704
On the Representation of Fibonacci and Lucas Numbers as the Sum of Three Squares
Ya. A. Latushkin, V. N. Ushakov
711
On Recursive Decompositions of Measures
T. P. Lukashenko
720
Finite Groups with Subnormal Second or Third Maximal Subgroups
Yu. V. Lutsenko, A. N. Skiba
730
Classification of $(v,3)$-Configurations
F. M. Malyshev, A. A. Frolov
741
Linear Differential Pursuit Games with Integral Constraints in the Presence of Delay
N. Mamadaliev
750
Approximation to the Function $z^{\alpha}$ by Rational Fractions in a Domain with Zero External Angle
A. A. Pekarskii
761
Applications of the Fixed Point Index in Menger PN-Spaces
Chuanxi Zhu, Qiuying Li
773

Brief Communications
Estimate of the Decay Exponent of an Operator Semigroup Associated with a Second-Order Linear Differential Equation
N. V. Artamonov
780
Lifts of Lagrangian Tori
S. A. Belev, N. A. Tyurin
784
Minimal Weighted $4$-Designs on the Sphere $S^2$
A. V. Bondarenko, D. V. Gorbachev
787
Embedding in a Flow of Morse–Smale Diffeomorphisms on Manifolds of Dimension Higher than Two
V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka
791
Bykovskii's Theorem and a Generalization of Larcher's Theorem
D. M. Ushanov
795
Letter to the Editor
A. B. Nersesyan
799
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019